MAUDE Adverse Event Report: Roche Diagnostics Elecsys BRAHMS PCT; Procalcitonin Assay

Roche Diagnostics Elecsys BRAHMS PCT; Procalcitonin Assay
Catalog Number 08828644190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received a questionable elecsys brahms pct assay result for one patient sample tested on the cobas 6000 e601 module.Initial analysis of the patient sample yielded 2.4 ng/ml.Repeat analysis yielded 0.09 ng/ml.The repeat result was reported, as the patient's previous result was 0.41 ng/ml.
 
Additional Manufacturer Narrative
The cobas 6000 e601 module serial number is (b)(6).The customer verified their system settings and reported no further issues.The cause of the event could not be determined.

Brand Name
Elecsys BRAHMS PCT
Common Device Name
Procalcitonin Assay
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Roche Diagnostics GmbH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50865648
Report Number1823260-2026-03896
Device Sequence Number9425338
Product Code PRI
UDI-Device Identifier07613336166635
UDI-Public07613336166635
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K192815
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08828644190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/30/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown